Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 136

All articles in this issue are freely accessible.

Random linear functionals
R. M. Dudley.
Trans. Amer. Math. Soc. 136 (1969), 1-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264726
Compactification of strongly countable-dimensional spaces
Arlo W. Schurle.
Trans. Amer. Math. Soc. 136 (1969), 25-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234423
$L^{p}$ estimates for integral transforms
Robert S. Strichartz.
Trans. Amer. Math. Soc. 136 (1969), 33-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234321
Operator-stable probability distributions on vector groups
Michael Sharpe.
Trans. Amer. Math. Soc. 136 (1969), 51-65
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238365
Problems involving diagonal products in nonnegative matrices
Richard Sinkhorn and Paul Knopp.
Trans. Amer. Math. Soc. 136 (1969), 67-75
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233830
Multiplicities and Grothendieck groups
Marshall Fraser.
Trans. Amer. Math. Soc. 136 (1969), 77-92
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233817
Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities
C. H. Clemens.
Trans. Amer. Math. Soc. 136 (1969), 93-108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233814
Convergence of Poisson integrals on generalized upper half-planes
Norman J. Weiss.
Trans. Amer. Math. Soc. 136 (1969), 109-123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234014
Prediction theory over discrete Abelian groups
D. M. Eaves.
Trans. Amer. Math. Soc. 136 (1969), 125-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235611
Commutative group algebras
Warren May.
Trans. Amer. Math. Soc. 136 (1969), 139-149
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233903
Chebyshev approximation by families with the betweeness property
Charles B. Dunham.
Trans. Amer. Math. Soc. 136 (1969), 151-157
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236585
Existence theorems for optimal problems with vector-valued cost function
Czesław Olech.
Trans. Amer. Math. Soc. 136 (1969), 159-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234338
Induced representations of Lie algebras and a theorem of Borel-Weil.
Nolan R. Wallach.
Trans. Amer. Math. Soc. 136 (1969), 181-187
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233937
A general theory of relative regular neighborhoods
Marshall M. Cohen.
Trans. Amer. Math. Soc. 136 (1969), 189-229
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0248802
Completeness of $𝛼_{n}cosnx+𝛽_{n} sin nx$
Robert P. Feinerman and Donald J. Newman.
Trans. Amer. Math. Soc. 136 (1969), 231-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234200
Quantitative polynomial approximation on certain planar sets
D. J. Newman and L. Raymon.
Trans. Amer. Math. Soc. 136 (1969), 247-259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234176
A representation theory for prime and implicative semilattices
Raymond Balbes.
Trans. Amer. Math. Soc. 136 (1969), 261-267
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233741
The theory of infinitely divisible matrices and kernels
Roger A. Horn.
Trans. Amer. Math. Soc. 136 (1969), 269-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264736
Infinitely divisible positive definite sequences
Roger A. Horn.
Trans. Amer. Math. Soc. 136 (1969), 287-303
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0499938
The initial value problem for nonlinear wave equations in Hilbert space
Luiz Adauto Medeiros.
Trans. Amer. Math. Soc. 136 (1969), 305-327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267282
Self-intersections of some immersed manifolds
John G. Miller.
Trans. Amer. Math. Soc. 136 (1969), 329-338
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234480
On the product of $F$-spaces
Stelios Negrepontis.
Trans. Amer. Math. Soc. 136 (1969), 339-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234407
Irregularities of distribution. II
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 136 (1969), 347-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234923
Norm decreasing homomorphisms of measure algebras
Roger Rigelhof.
Trans. Amer. Math. Soc. 136 (1969), 361-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239004
A characterization of $M(G)$
Roger Rigelhof.
Trans. Amer. Math. Soc. 136 (1969), 373-379
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234218
A weak projection of $C$ onto a Euclidean subspace
Edward Silverman.
Trans. Amer. Math. Soc. 136 (1969), 381-390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233957
Secondary characteristic classes in $K$-theory
Connor Lazarov.
Trans. Amer. Math. Soc. 136 (1969), 391-412
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235554
On the potential operator for one-dimensional recurrent random walks.
Charles J. Stone.
Trans. Amer. Math. Soc. 136 (1969), 413-426
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0238398
Asymptotic behavior of the convolution of a pair of measures
Charles J. Stone.
Trans. Amer. Math. Soc. 136 (1969), 427-445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234505
On two dimensional Markov processes with branching property
Shinzo Watanabe.
Trans. Amer. Math. Soc. 136 (1969), 447-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234531
Tensor products of Banach algebras with involution
Kjeld B. Laursen.
Trans. Amer. Math. Soc. 136 (1969), 467-487
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234293
The cohomology ring of a smooth manifold
James B. Carrell.
Trans. Amer. Math. Soc. 136 (1969), 489-498
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235482
Reflectors as compositions of epi-reflectors
S. Baron.
Trans. Amer. Math. Soc. 136 (1969), 499-508
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236237
Compact holomorphically convex subsets of a Stein manifold
Reese Harvey and R. O. Wells.
Trans. Amer. Math. Soc. 136 (1969), 509-516
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0235158
Uniqueness of the Cauchy problem for linear partial differential equations with variable coefficients
E. C. Zachmanoglou.
Trans. Amer. Math. Soc. 136 (1969), 517-526
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239263
On the number of singularities of an analytic curve
Henry B. Laufer.
Trans. Amer. Math. Soc. 136 (1969), 527-535
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0234018
Permutational products and regular products of groups
R. B. J. T. Allenby.
Trans. Amer. Math. Soc. 136 (1969), 537-543
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0233895
Addendum to: “On the strong law of large numbers and the central limit theorem for martingales”
Miklós Csörgő.
Trans. Amer. Math. Soc. 136 (1969), 545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0236976
Addendum to “On the distribution of values of meromorphic functions”
Fred Gross.
Trans. Amer. Math. Soc. 136 (1969), 547
Abstract, references and article information
Full-text PDF Free Access